The cohomological structure of fixed point set for pro-torus actions on compact spaces


ONAT M.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.3164-3172, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1806-55
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.3164-3172

Abstract

In this paper, we study the relationships between the cohomological structure of a space and that of the fixed point set of a finite dimensional pro-torus action on the space.